# SDR 99ZZZX2800

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7725R
- Make and model: Beech D55
- Aircraft serial: TE644
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649166
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, LEFT ENGINE BEGAN TO RUN ROUGH.  PILOT FEATHERED ENGINE.  A NORMAL SINGLE ENGINE LANDING WAS MADE.  FOUND NR 3 CYLINDER BROKEN HALF WAY BETWEEN FLANGE AND BOTTOM OF HEAD.  PISTON CAME OUT AND BROKE.  CASE BROKE ALSO, STEEL CYLINDER.
